# SDR MASA20210608228

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 39,794 hours, 31,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331994S
- Condition: Corroded
- Location: Bs 281 Rbl 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT COMPARTMENT FLOOR PANEL SUPPORT GUSSET CORRODED|R&R FLOOR SUPPORT GUSSET IAW SRM 51-42-06
